Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 22, 2015, 8:43 PM CDT for Hancock County, Illinois. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2015, 8:43 PM CDT (01:43 UTC)
- Expired
- Jun 22, 2015, 8:57 PM CDT
- In force
- 14 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Hancock County, IL
The radar
The Quad Cities radar (KDVN), 160 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 3:56 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1958 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 5.7
- Supercell composite
- 17.5
The text
As transmitted, in the capitals the NWS used until 2016.
681
WUUS53 KDVN 230143
SVRDVN
ILC067-230215-
/O.NEW.KDVN.SV.W.0073.150623T0143Z-150623T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
843 PM CDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 915 PM CDT
* AT 842 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
POINT...OR 14 MILES SOUTHEAST OF KEOKUK...MOVING SOUTHEAST AT 45
MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
KEOKUK...HAMILTON...WARSAW...BOWEN...WEST POINT...BASCO...TIOGA...
STILLWELL AND SUTTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS HANCOCK COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS AND SOUTHEASTERN IOWA.
LAT...LON 4020 9142 4028 9148 4038 9140 4039 9138
4042 9137 4019 9096
TIME...MOT...LOC 0142Z 306DEG 38KT 4023 9128
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
GIBBS2 follow-up statements
525 WWUS53 KDVN 230154 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 854 PM CDT MON JUN 22 2015 ILC067-230215- /O.CON.KDVN.SV.W.0073.000000T0000Z-150623T0215Z/ HANCOCK IL- 854 PM CDT MON JUN 22 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTH CENTRAL HANCOCK COUNTY... AT 854 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST POINT... OR 14 MILES SOUTH OF CARTHAGE...MOVING SOUTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... BOWEN...WEST POINT...BASCO...STILLWELL AND TIOGA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL ILLINOIS. LAT...LON 4020 9138 4035 9124 4019 9096 TIME...MOT...LOC 0154Z 303DEG 35KT 4020 9118 HAIL...<.75IN WIND...60MPH $$ GIBBS
895
WWUS53 KDVN 230157 RRA
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
857 PM CDT MON JUN 22 2015
ILC067-230207-
/O.CAN.KDVN.SV.W.0073.000000T0000Z-150623T0215Z/
HANCOCK IL-
857 PM CDT MON JUN 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HANCOCK COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.
LAT...LON 4020 9138 4035 9124 4019 9096
TIME...MOT...LOC 0156Z 306DEG 38KT 4018 9114
$$
GIBBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:45 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 22, 6:45 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 645 PM CDT MON JUN 22 2015 .UPDATE... ISSUED AT 644 PM CDT MON JUN 22 2015 VOLATILE SEVERE WEATHER ENVIRONMENT CONTINUES OVER THE FORECAST AREA THIS EVENING. SURFACE BOUNDARY FROM DIFFERENTIAL HEATING AND OUTFLOW FROM EARLIER MCS WAS ROUGHLY ALONG THE I-890 CORRIDOR OVER NW IL INTO EASTERN IA...SEPARATING TEMPERATURES IN THE UPPER 70S TO AROUND 80 TO THE NORTH...WHILE LOWER TO MID 80S WERE FOUND TO THE SOUTH. DEEP MODERATE TO STRONG SHEAR WAS OVER THE ENTIRE AREA...WHILE DEWPOINTS IN THE MID 70S WAS LEADING TO SBCAPE VALUES IN THE 4500 TO NEAR 6000 J/KG ON THE WARM SIDE OF THE BOUNDARY. SO FAR THE ENVIRONMENT HAS BEEN DOMINATED BY A STRONG TORNADIC SUPERCELL TRACKING W AND SW OF OTM...BUT WILL CONTINUE TO MONITOR TRENDS WITH MORE DISORGANIZED STORMS ALONG AND SE OF A LINE FROM CLINTON THROUGH IOWA CITY TO OTTUMWA. WILL BE MOST CLOSELY WATCHING STORMS ALONG THE AFOREMENTIONED EAST TO WEST BOUNDARY...AND THE CLUSTER IN THE FAR SW...THAT WILL HAVE THE MOST LIKELIHOOD TO PRODUCE SEVERE WEATHER AND A TORNADO WATCH REMAINS IN EFFECT FOR ALL BUT THE FAR NORTHERN ROW OF COUNTIES UNTIL 03Z. THE MAIN COLD FRONT AT 00Z ROUGHLY BISECTED IA FROM NE TO SW...AND WILL END THE THUNDERSTORM THREAT AS IT MOVES THROUGH LATER THIS EVENING AND THE FORECAST REMAINS ON TRACK. && .SYNOPSIS... ISSUED AT 355 PM CDT MON JUN 22 2015 BOW ECHO THAT PRODUCED 70 TO 90 MPH DESTRUCTIVE WINDS ACROSS OUR FAR NORTHERN COUNTIES THIS MORNING HAS LEFT A RAIN COOLED BOUNDARY NORTH OF I-80. STRONG MOISTURE TRANSPORT AND STRONG SHEAR HAD DEVELOPED AN ISOLATED ELEVATED SEVERE THUNDERSTORM EARLY THIS AFTERNOON IN THE CEDAR RAPIDS AREA...WITH HAIL UP TO BASEBALL SIZE. ISOLATED ELEVATED THUNDERSTORMS WITH MAINLY VERY LARGE HAIL WILL CONTINUE TO FESTER THROUGH THE AFTERNOON. WITH THE CLOUD COVER I HAVE LOWERED TEMPERATURES AND DEWPOINTS SEVERAL DEGREES. LATER THIS AFTERNOON THROUGH THE EVENING...STRONG COLD FRONT IN NW IA WILL BE PUSHING INTO OUR FAR NW CWA BY EVENING. DEWPOINTS WERE IN THE 40S WITH GUSTY NW WINDS BEHIND THE FRONT. CAPES WILL BUILD AS THE AFTERNOON PROGRESSES WITH STORMS BECOMING SURFACE BASED. THE HRRR DEVELOPS DISCRETE SUPERCELLS NEAR HIGHWAY 30 BY MID TO LATE AFTERNOON THEN PROGRESSING SOUTHEAST AND FORMING INTO ANOTHER BOW ECHO. THESE STORMS WILL PRODUCE VERY LARGE HAIL AND A FEW TORNADOES TRANSITIONING TO WIDESPREAD DAMAGING WINDS OF 70+ MPH AS IT PUSHES INTO OUR SOUTHERN AND EASTERN COUNTIES. TO SAY THE LEAST THIS IS ANOTHER DANGEROUS SEVERE WEATHER SITUATION UNFOLDING. THE SEVERE THREAT WILL END WITH THE PASSAGE OF THE FRONT AND SHOULD BE PRETTY MUCH OVER WITH IN THE DVN CWA BY MIDNIGHT. 3 PM TEMPERATURES RANGED FROM THE LOWER 70S IN RAIN AREAS IN OUR NORTH TO THE MID 80S SOUTH. DEWPOINTS WERE IN THE 70S. SPC MESO ANALYSIS INDICATED SBCAPES OF 6000 J/KG IN NW MO WITH A TIGHT GRADIENT OVER EASTERN IA (BEWARE OF THE GRADIENT). EFFECTIVE BULK SHEAR WAS 70 KNOTS...HELICITY 300 M2/S2 WITH 1 KM EHI OF 5. STRONG 850 MB MOISTURE TRANSPORT WAS EVIDENT ALONG WITH PWAT'S OF NEARLY 2 INCHES. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 355 PM CDT MON JUN 22 2015 FORECAST FOCUS ON SEVERE WEATHER THIS EVENING THEN BRIEFLY QUIET ON TUESDAY. TONIGHT...MOST OF THE DETAILS WERE NOTED IN THE SYNOPSIS SECTION ABOVE BUT THE MAIN MESSAGE WILL BE THE SEVERE WEATHER THREAT WILL END BY 10 OR 11 PM. THIS IS DUE TO A COLD FRONT MOVING ACROSS THE CWA AS WINDS TURN NORTHWEST...USHERING COOLER AND LESS HUMID AIR INTO THE AREA. MINIMUM TEMPERATURES WILL RANGE AROUND 60 ALONG HIGHWAY 20 TO THE UPPER 60S FAR SOUTH. TUESDAY...WEAK HIGH PRESSURE WILL PROVIDE A RATHER PLEASANT DAY WITH COMFORTABLE HUMIDITY AND COOLER TEMPERATURES...WITH NORTH WINDS AROUND 10 MPH. DEWPOINTS SHOULD BE IN THE 50S WITH AFTERNOON HIGH TEMPERATURES IN THE UPPER 70S TO LOWER 80S. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 355 PM CDT MON JUN 22 2015 FORECAST FOCUS ON THUNDERSTORMS RETURNING TUESDAY NIGHT THROUGH MOST OF THE REMAINDER OF THE WEEK...THEN COOLER BY THE WEEKEND. TUESDAY NIGHT THROUGH FRIDAY...FRONTAL BOUNDARY RETURNS AS A WARM FRONT TUESDAY NIGHT WITH A CHANCE OF STORMS IN OUR FAR SOUTH. ON WEDNESDAY THE FRONT LOOKS TO STALL OVER THE DVN WITH THE POTENTIAL FOR HEAVY RAINFALL AND SEVERE WEATHER AGAIN. SPC HAS THE ENTIRE CWA IN A SLIGHT RISK. DEWPOINTS WILL BE RISING WELL INTO THE 60S TO LOWER 70S WITH AFTERNOON MAXIMUM TEMPERATURES IN THE UPPER 70S NORTH TO UPPER 80S SOUTH. THE ECMWF SUGGESTS THE FRONT TO DROP SOUTHWARD LATE IN THE WEEK WITH ONLY OUR FAR SOUTH STILL HAVING A CHANCE OF STORMS. THE GFS HAS THE FRONT WELL TO OUR SOUTH WITH DRY WEATHER BY FRIDAY. THIS WEEKEND...NORTHWEST TO NORTH FLOW ALOFT WITH COMFORTABLE TEMPERATURES AND HUMIDITY AND MAINLY DRY. HIGHS WILL BE IN THE 70S TO NEAR 80 WITH LOWS AROUND 60. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 644 PM CDT MON JUN 22 2015 THUNDERSTORMS...SOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE OVER ESPECIALLY THE MLI AND BRL TERMINALS UNTIL A COLD FRONT MOVES THROUGH LATER THIS EVENING. SW WINDS WILL BE GUSTY AT TIMES AHEAD OF THE FRONT...THEN CHANGE TO THE NW AND DIMINISH TO LESS THAN 10 KTS BEHIND THE FRONT...ACCOMPANIED BY CLEARING SKIES. CONDITIONS WILL THEN REMAIN VFR WITH LIGHT WINDS THROUGH TUESDAY. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...SHEETS SYNOPSIS...HAASE SHORT TERM...HAASE LONG TERM...HAASE AVIATION...SHEETS
Hazardous weather outlook, Jun 22, 12:04 PM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1204 PM CDT MON JUN 22 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231400- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1204 PM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS MOST OF THE OUTLOOK AREA UNDER AN ENHANCED SLIGHT RISK FOR THIS AFTERNOON AND EVENING. A COLD FRONT AND LINGERING OUTFLOW BOUNDARIES WILL SERVE AS THE FOCUS FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON AND EVENING WITH SOME OF THESE STORMS LIKELY BECOMING SEVERE...MAINLY BETWEEN 3 PM AND 10 PM CDT. THE PRIMARY RISK INITIALLY WILL BE LARGE HAIL UP TO THE SIZE OF GOLFBALLS. HOWEVER...BY EVENING THE PRIMARY RISK WILL BECOME DAMAGING STRAIGHT LINE WINDS OF 60 TO 80 MPH. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THUNDERSTORMS ARE LIKELY. AT THIS TIME CONDITIONS ARE FAVORABLE FOR ADDITIONAL LOCALLY HEAVY RAINFALL OF 2 INCHES OR MORE. THE GREATEST THREAT OF HEAVY RAINFALL APPEARS TO BE SOUTH OF THE I-80 CORRIDOR. STRONG TO SEVERE STORMS MAY ALSO BE POSSIBLE WITH THE GREATEST RISK SOUTH OF HIGHWAY 34. THE PRIMARY SEVERE RISK WOULD BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 22, 8:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
822 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 3 ENE ROCK FALLS 41.80N 89.64W
06/22/2015 M0.88 INCH WHITESIDE IL TRAINED SPOTTER
TIME ESTIMATED FROM RADAR.
0822 PM HEAVY RAIN 3 ENE ROCK FALLS 41.80N 89.64W
06/22/2015 M3.44 INCH WHITESIDE IL CO-OP OBSERVER
3.13 INCHES FELL IN THE PAST HOUR.
&&
GROSSLocal storm report, Jun 22, 8:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
825 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG MEMPHIS 40.46N 92.17W
06/22/2015 SCOTLAND MO TRAINED SPOTTER
NUMEROUS LARGE TREES DOWN AROUND TOWN.
&&
GROSSLocal storm report, Jun 22, 8:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
826 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM TSTM WND GST WALKER 42.29N 91.78W
06/22/2015 E50.00 MPH LINN IA TRAINED SPOTTER
SMALL TREE BRANCHES DOWN
0850 AM HEAVY RAIN WALKER 42.29N 91.78W
06/22/2015 M1.50 INCH LINN IA TRAINED SPOTTER
HEAVY RAIN 1.50-1.74 OVER THE PAST 5 HOURS.
&&
GROSSLocal storm report, Jun 22, 8:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND GST ROCK FALLS 41.77N 89.69W
06/22/2015 E70 MPH WHITESIDE IL AMATEUR RADIO
NEAR RT 40 AND RT 30 INTERSECTION.
&&
GROSSLocal storm report, Jun 22, 8:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
833 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND GST 5 S WARSAW 40.28N 91.43W
06/22/2015 E70 MPH HANCOCK IL TRAINED SPOTTER
60 TO 70 MPH WINDS.
&&
GROSSLocal storm report, Jun 22, 8:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
836 PM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM TSTM WND DMG 2 S FAIRMONT 40.30N 91.90W
06/22/2015 CLARK MO LAW ENFORCEMENT
LARGE TREE DOWN.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:15 PM CDT | Flash Flood Warning | DVN | Whiteside | 4 hr |
| Jun 22, 7:16 PM CDT | Tornado Warning | DVN | Whiteside | 14 min |
| Jun 22, 7:19 PM CDT | Tornado Warning | DVN | Mercer, Rock Island | 15 min |
| Jun 22, 7:42 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 33 min |
| Jun 22, 8:07 PM CDT | Tornado Warning | DVN | Henry | 53 min |
| Jun 22, 8:15 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 30 min |
| Jun 23, 2:00 AM CDT | River Flood Warning | DVN | Whiteside | 71 hr |
| Jun 23, 3:39 PM CDT | Flash Flood Watch | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 42 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.